# SDR QXEA0000011

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 2 & 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - ROWS 2 AND 8 EXIT SIGNS WERE INOPERATIVE. REPAIRED WIRING AT EXIT SIGNS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
